MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; lithotriptor, ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; lithotriptor, ultrasonic
Model Number SPL-S
Medical Device Problem Codes Activation Failure (3270); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the lithotripsy was not powering on.The issue occurred during setup.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, burnt transducer receptacle led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
lithotriptor, ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50732694
Report Number3011050570-2026-00893
Device Sequence Number10633533
Product Code FEO
UDI-Device Identifier00821925044197
UDI-Public00821925044197
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown